Open Access
1998/1999 On a Problem of Faure and Guénard
Vasile Ene
Real Anal. Exchange 24(2): 885-886 (1998/1999).


In \cite{F17}, Faure and Gu\'enard put the following problem: Characterize the Denjoy$^*$-integrable functions $f:[a,b] \to \overline{{\mathbb R}}$ that can be approximated by two Baire $1$ functions $g_\epsilon$ and $h_\epsilon$, $\epsilon > 0$, that are ${\mathcal D}^*$-integrable. In the present article we show that this class of functions coincides with the class of all ${\mathcal D}^*$-integrable functions $f:[a,b] \to \overline{{\mathbb R}}$.


Download Citation

Vasile Ene. "On a Problem of Faure and Guénard." Real Anal. Exchange 24 (2) 885 - 886, 1998/1999.


Published: 1998/1999
First available in Project Euclid: 28 September 2010

zbMATH: 0969.26007
MathSciNet: MR1704764

Primary: 26A39

Keywords: Baire class 1 , Denjoy$^*$-integral , Perron type integrals

Rights: Copyright © 1999 Michigan State University Press

Vol.24 • No. 2 • 1998/1999
Back to Top